# SDR AALA20001574

- Difficulty date: September 20, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE FORWARD CABIN EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE. REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT FORWARD EMERGENCY EXIT LIGHT. SYSTEM GROUNDS CHECKED NORMAL OPERATION.
